# SDR QXEA2013040300749

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR LOWER 2 FWD AND AFT DOOR STOPS HAVE BARE METAL AND POSSIBLE CORROSION.  STOPS FOUND TO BE IN LIMITS IAW RD8/4-52-932 ISS 1. NOTE: MIN THICKNESS NOTED AT .138". APPLIED SURFACE PROTECTION IAW RD8/4-52-932 ISS 1. NOTE: PREVIOUS TO APPLICATION OF SURFACE PROTECTION, DAMAGE WAS REMOVED IAW RD8/4-52-932 ISS 1.  PERFORMED FUNCTIONAL TEST OF THE UPPER FWD EMERGENCY EXIT IAW AMM 52-22-00-720-801, STEPS 1-4A(5)(R40) CHECKS GOOD.  NOTE: STEPS 4A(6)-5 OF AMM 52-22-00-720-801, REV 40 TO BE ACCOMPLISHED ON EAS NR 810018, WO 121488.  COMPLIED WITH TC RD8/4-52-932/3, WO 143401. NOTE: NO CORROSION NOTED ON STOPS.
